MAUDE Adverse Event Report: AIZU OLYMPUS CO., LTD. EVIS EXERA III COLONOVIDEOSCOPE

AIZU OLYMPUS CO., LTD. EVIS EXERA III COLONOVIDEOSCOPE
Model Number PCF-H190I
Medical Device Problem Code Failure to Clean Adequately (4048)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/08/2026
Type of Reportable Event Malfunction
Event or Problem Description
The customer returned the colonovideoscope to the service center for evaluation related to separate issue.During testing, the service technician identified the device had foreign object in the adhesive of bending section cover and white foreign material in the air water cylinder and air water tube.There was no patient involvement.
 
Additional Manufacturer Narrative
The device was returned, and evaluated by olympus.As noted in b5, the device had foreign object in the adhesive of bending section cover and white foreign material in the air water cylinder and air water tube.Based on the results of the investigation, and the condition of the returned device, a definitive root cause for the reported failure mode could not be determined.Though it is possible that the user may have deviated from the recommended instructions provided on the instructions for use (ifu).If additional information becomes available following the device evaluation, a supplemental report will be filed.

Brand Name
EVIS EXERA III COLONOVIDEOSCOPE
Common Device Name
COLONOVIDEOSCOPE
Manufacturer (Section D)
AIZU OLYMPUS CO., LTD.
3-1-1 niiderakita
aizuwakamatsu-shi, fukushima 965-8 520
JA  965-8520
Manufacturer (Section G)
AIZU OLYMPUS CO., LTD.
3-1-1 niiderakita
aizuwakamatsu-shi, fukushima 965-8 520
JA   965-8520
Manufacturer Contact
todd brill
800 west park drive
westborough, MA 01581
+1(508)207-7661
MDR Report Key50713700
Report Number9610595-2026-74273
Device Sequence Number18643317
Product Code FDF
UDI-Device Identifier04953170305214
UDI-Public04953170305214
Combination Product (Y/N)N
Initial Reporter CountryPO
PMA/510(K) Number
K131780
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 09/10/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model NumberPCF-H190I
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer07/09/2026
Is the Reporter a Health Professional? No
Initial Date Received by Manufacturer 08/14/2026
Initial Report FDA Received Date09/10/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/13/2016
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown